# SDR CALA9801858

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- Engine: Pwa JT8D9
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE THROTTLE WAS TWO KNOBS AHEAD OF NR 2 WITH CLIMB POWER SET OUT OF MSP.  THE SPLIT INCREASED TO ABOUT 3 KNOBS DIFFERENCE AS CLIMB PROGRESSED.  FUEL FLOW WAS ABOUT 2000 LBS HIGHER ON NR 1 FOR SAME ENGINE PARAMETERS AT ABOUT 31,000 FT.  THE NR 1 ENGINE BEGAN TO SPOOL DOWN.  THE ENGINE WAS SHUTDOWN AND THE ENGINE FAILURE CHECKLIST WAS COMPLETED. THE A/C WAS DIVERTED TO ORD WHERE IT LANDED W/O INCIDENT.  MX RAN THE NR 1 ENGINE AND FOUND FUEL LEAKING FROM OIL COOLER TO P/D VALVE LINE AT P/D FITTING.  ALL SEALS AND RETAINERS FOR P/D VALVE WERE REPLACED IAW MM 73-12-1.  THE ENGINE WAS RUN AT HIGH POWER WITH OPERATION CHECKING GOOD AND NO LEAKS DETECTED.
